Valium Diazepam Overdose: Symptoms and Treatment

Valium or Diazepam is the prescription drug offered to patients suffering from anxiety disorders. Valium overdose occurs when someone accidentally or intentionally takes a more Valium than recommended on the prescription of a physician. Take too much Valium can result in an overdose symptoms such as confusion, coma, slow reflexes, as well as drowsiness. There may be symptoms that threaten his life if one person combining Valium with alcohol, other medications or street drugs. The options of treatment of Valium overdose include pumping of stomach and certain other drugs. But let us suppose that the medicine has been absorbed, dialysis may be used for blood collection.

In case of Valium overdose, immediate medical attention should be sought. The first thing you should do is to prevent a person from going to sleep. On the other hand, a person who has made Valium overdose must be forced to get up and walk. Immediately take the person to hospital. Once in a room of an emergency, the evaluation of the condition would be made by the physician. Primary in the affected area would be if the person is able to breathe correctly or not. The doctor, then, recommend immediate stomach pumping and in the case of Valium has been absorbed, dialysis would be used to eliminate Valium from the bloodstream. In another type of treatment of Valium overdose, the doctor may order an antidote for overdose. Detoxification process can be. When a person is addicted, the detoxification process will be the first phase of the treatment plan. The next step will be to get help from the rehabilitation center specializing in Valium addiction treatment. After these steps, there will be more chances to sobriety. Basically, it is important that in case of Valium overdose, must leave rush to your doctor until the drug enters the bloodstream.

Valium is used for the treatment of muscle spasms, convulsions, anxiety, and abstinence from alcohol. It is very possible that a person could overdose of Valium. Valium overdose effects can vary depending on several factors, such as whether it has been combined with other medications, drugs, or alcohol.

Symptoms of Valium overdose

The symptoms of overdose in a person may vary depending on the above mentioned factors. However, there are some common symptoms include: Confusion; State of Coma; Slow reflexes; Bluish lips and fingernails of hands; Blurred vision; Breathing; Depression; Dizziness; Double vision; Drowsiness; Excitability; Hiccup; Skin rash; Upset stomach; Stupor; Fatigue; Tremor; Uncoordinated movement; Weakness.

20 Jun 2014

Comments powered by Disqus